# SDR SWAA2018092725562

- Difficulty date: September 26, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N748SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29800
- Aircraft time: 67,650 hours, 39,958 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Part number: 3820001001
- Part serial: 1544
- Condition: Faulty
- Location: Krueger Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, NR 1 KRUEGER FLAP SHOWED FULL EXTEND ON CLIMB OUT SLIGHT LEFT ROLL WAS NOTICED WITH AUTOPILOT OFF.  R&R K-FLAP NR 1 EXTEND PROXIMITY SENSOR PER MM.
